# SDR REXA201000140

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 15,418 hours, 13,136 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221AA02
- Part serial: 4102
- Condition: Failed
- Location: Cockpit
- Part time: 13,308 hours, 11,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISIS INDICATOR FAILED DURING CLIMBOUT.  INTERMITTENT AFTERWARDS.  REMOVED AND REPLACED ISIS IAW AMM 34-14-01.  OPC GOOD.  OK FOR SERVICE.
